
External Ellipsoidal Approximations for Set Evolution Equations
Aufsatz

Zusammenfassung
In many applications, uncertainty and imprecision in control systems require the focus on reachable sets instead of single state vectors. Then, closed-loop controls also refer to these attainable sets leading to a class of set evolution problems. We suggest sufficient conditions for its well-posedness and for approximating their solutions by intersections of finitely many time-dependent ellipsoids characterized by solutions to a system of ordinary differential equations.
Schlagworte
Set differential equation
Morphological equation
Reachable set
Integral funnel
Ellipsoidal approximation
Guaranteed state estimation
Morphological equation
Reachable set
Integral funnel
Ellipsoidal approximation
Guaranteed state estimation
DDC-Klassifikation
510 Mathematik
515 Analysis
518 Numerische Analysis
629 Andere Fachrichtungen der Ingenieurwissenschaften
515 Analysis
518 Numerische Analysis
629 Andere Fachrichtungen der Ingenieurwissenschaften
Erschienen in
Journal of Optimization Theory and Applications. Springer (2022). 192, S. 759 – 798. DOI: 10.1007/s10957-021-01984-y
Projektförderung
/ Air Force Office of Scientific Research / FA9550-18-10254
Publikationsförderung
Gefördert im Rahmen des Projekts DEAL
Einrichtung
Fachbereich Ingenieurwesen
Link zur Veröffentlichung
Sammlungen
- Publikationen [130]
BibTeX
@article{Duda2022,
author={Duda, Steven and Gehrig, Edeltraud and Lorenz, Thomas},
title={External Ellipsoidal Approximations for Set Evolution Equations},
journal={Journal of Optimization Theory and Applications},
volume={192},
pages={S. 759 – 798},
month={02},
year={2022},
publisher={Springer},
school={Hochschule RheinMain, Wiesbaden},
url={https://hlbrm.pur.hebis.de/xmlui/handle/123456789/73},
doi={10.25716/pur-52}
}